The stationary G-G-s queueReport as inadecuate

The stationary G-G-s queue - Download this document for free, or read online. Document in PDF available to download.

Journal of Applied Mathematics and Stochastic Analysis - Volume 11 1998, Issue 1, Pages 59-71

France Telecom, CNET, 4 Parc de la Bérengère, Saint-Cloud F-92210 , France

Received 1 November 1997; Revised 1 February 1998

Copyright © 1998 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


The distribution of the queueing delay in the stationary G-G-s queue is given with an application to the GI-G-s queue and to the M-G-s queue.

Author: Pierre Le Gall



Related documents